http://dx.doi.org/10.1006/jmaa.1998.6191

">
 

Title

On some mathematical aspects of the direct-interaction approximation in turbulence theory

Authors

Authors

B. K. Shivamoggi; M. D. Taylor;S. Kida

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

SPHERICAL MODEL; Mathematics, Applied; Mathematics

Abstract

The purpose of this paper is to clarify some mathematical issues associated with the direct-interaction approximation (DIA) given by Kraichnan [Phys. Rev. 109 (1958), 1407; J. Fluid Mech. 5 (1959), 497; Phys. Fluids 7 (1964), 1723; 8 (1965), 575; 9 (1966), 1728] via its application to Kraichnan's [J. Math. Phys. 2 (1961), 124] model equation. The latter process is shown to lead to a functional equation; the basic properties and construction of the solution of this equation are addressed. The relation of the DLA solution to the perturbative solution is discussed within the framework of a continued-fraction representation. (C) 1999 Academic Press.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

229

Issue/Number

2

Publication Date

1-1-1999

Document Type

Article

Language

English

First Page

639

Last Page

658

WOS Identifier

WOS:000078119400017

ISSN

0022-247X

Share

COinS